# SDR CA070221005

- Difficulty date: February 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Condition: Malfunctioned
- Location: Seatbelt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIED WITH COMPANY CAMPAIGN NOTICE 010-25-10-011/SAIB NM-06-29.  THE CREW SEATBELT ROTARY LATCH CAN BE CONTACTED WITH THE CONTROL YOKE LET DOWN HOLDER WITH THE SEAT FULL FORWARD AND THE YOKE FULL AFT. IT IS POSSIBLE TO UNLATCH THE SEATBELT BY ROTATING THE YOKE AND MAKING CONTACT WITH THE BUCKLE. THE FUNCTION TEST WAS CARRIED OUT IAW THE INSTRUCTIONS GIVEN IN SAIB NM-06-29.   (TC NR 20070221005)
